Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

HIV Health and Treatment Issues >> Treatment & Side Effects

MIT
Member

Reged: 09/25/06
Posts: 11
Big Question
      06/01/07 02:55 PM

Hi all. Thot I'd ask folks who are right there with me.
OK My cd4's seem to be dropping. Not on meds. They've dropped from a stable (2 yrs.) 600 or so to now 399. tested twice in 3 month period. My Dr. is away and feeling a little nervous. So.......any thots on when to start treatment or avenues to consider? Any and all advise would be highly appreciated.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Big Question MIT 06/01/07 02:55 PM
. * Re: Big Question Bear60   06/02/07 12:58 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3819

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3